# SDR USAA2011051291836

- Difficulty date: May 10, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 71,833 hours, 48,983 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26602217
- Part serial: 146
- Condition: Delaminated
- Location: Le Slat
- Part time: 36,004 hours, 22,074 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - B4 - DELAMINATION ON LEFT WING NR 2 SLAT TRAILING EDGE WEDGE AT THE INBOARD END.  REPLACED LEFT WING NR 2 SLAT IAW B737 AMM 27-81-21-4 & 27-81-00.
